MathSciNet Relay Station
MathSciNet bibliographic data
MR1441716 (98a:15014) 15A15 (15A36)
Neubauer, M. G.; Radcliffe, A. J. The maximum determinant of $\pm1$ matrices. Linear Algebra Appl. 257 (1997), 289–306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement